# SDR A6WA201542439

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 33,002 hours, 30,894 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION ON TAKEOFF RECEIVED GEAR DISAGREE WARNING WITH NOSE GEAR INDICATING DOWN & BOTH MAINS UP.  COMPLIED WITH QRH ALL 3 LANDING GEAR SHOWED DOWN.  APPROX WT AT LANDING 47200.  NOSE GEAR & NOSE DOOR MSGS.  IN ADDITION, THE GEAR LEVER WAS LEFT IN THE UP POSITION & THE MANUAL RELEASE WAS PULLED IAW THE QRH.   WERE IN SNOW BUT NOT SEVERE ICING, NO TURBULENCE OR SEVERE CONTROL MOVEMENTS.  THE HYD Q, P & T WERE NORMAL IN ALL SYSTEMS.  THE PUMPS WERE IN AUTO TILL TURNED TO ON IAW THE QRH, EMERGENCY LANDING WAS NOT DECLARED.
